# SDR AALA202408028274

- Difficulty date: July 8, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 57,958 hours, 24,762 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING INBOARD TRAILING EDGE FLAP OUTBOARD SIDE INTERCONNECTIING STRUT LOWER ATTACHMENT FITTING / BRACKET WHICH CAUSED EXCESSIVE BEARING PLAY AT RIB 14. REPLACED ATTACHMENT FITTING / BRACKET PER SRM 51-42-11.
